I have been taking Viibryd for about 3 months now. At first, it really started working for me well and now it seems to be not working now. My symptoms are panic attacks, more depression, irritability, agitation, etc. Can you help me out with this problem?
Sounds like it is time for an adjustment in dosage. I would contact the doctor's office and let them know of your symptoms. You might also investigate some therapy if you aren't already. Developing coping strategies to help with the panic attacks and agitation will help along the way.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2012 • 4 answers
Posted 23 Oct 2012 • 4 answers
Posted 18 Jun 2014 • 3 answers
Posted 8 Oct 2015 • 1 answer
Posted 26 Apr 2017 • 3 answers